| Model Number |
CA15L1 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Occupation: health professional (hpro).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during the liver microwave ablation process, the ablation probe's cooling line was detached during the process but nothing fell into patients cavity.Therefore the case was completed by using a new probe.There was no patient injury.
Additional Manufacturer Narrative
One sample was received for evaluation.The reported event was confirmed.An inflation/deflation test was performed and it was observed the cuff deflated immediately.A visual inspection was performed and it was observed the tube is damaged where the inflation line is inserted.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
One device was received for evaluation.Visual inspection found the luer was broken between the orange and clear inflow tubing.The customer reported that the ablation probe's line part was broken.The investigation found the tubing leaked at the orange/clear tubing junction.The connector was broken.The investigation identified the root cause of the reported event to be the material of the luer.Corrective actions have been implemented to mitigate this issue.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
H3 evaluation summary: one ca15l1 device was returned for evaluation.Visual inspection noted that the visual inspection found the luer was broken between the orange and clear inflow tubing.This has been determined to be a supplier material issue.Internal process improvements have been initiated to mitigate this issue.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.